# SDR TWRA96208

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SILL LIGHT L5 DOOR FORWARD INOP.  REMOVED AND REPLACED SILL LIGHT.  OPS CHECK NORMAL PER MM 33-51-00.  (M)
